# SDR AALA201808139009

- Difficulty date: August 8, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 20,300 hours, 8,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SHEAR PLATE BETWEEN FRAMES 69-70, STRINGER 23L. REPLACED SHEAR PLATE IAW DRAWING D53474180, SRM 51-72-11, AND SRM 51-42-11.
